Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Wd or something else


[Co...]

Recommended Posts

Is anyone else still struggling to believe all of these sysmtoms are from wd.  I knew nothing about this before it happened to me.  I feel like such a hypochondriac now.  I feel like most people have come to the fact that this is all wd and we just wait it out.  But I'm stuck between wondering if I should go back and forth between doctors for every symtom or if I should just accept this.  It's hard to accept when there is no doctor telling me oh yes this is from one month of benzos.  It's so time consuming all the appointment s and everything.  So far my symptoms are

 

Light sensitivity, head pressure pains, eye blur, hair loss, muscle pain, tight chest throat, loss appetite, tingling, numbness, feeling like body is not connected, and so much more most of the mental stuff is better and I dont even want to talk or think of that right now.

 

 

Link to comment
Share on other sites

[0d...]

That list looks much like mine did. 

 

I had a pretty good hunch that all of those symptoms were withdrawal because I didn't have any of them (except insomnia, which wasn't on your list) until I c/t'd.  One can also assess the probabilities.  If 80+% of the people on this site complain of shaking, then shaking seems to have a high correlation with benzo withdrawal.  The statistician in me is happy with that logic.  Ultimately, hunch of logic were verified when all of the symptoms eventually resolved.

 

Obviously, if you feel you might have some other malady, you should get it checked out.  But 99% of the time, it's just withdrawal and all vitals are pretty normal.

Link to comment
Share on other sites

Thanks for replying.  I have read some of your posts and it gives me hope.  Your right I didn't have this before and it was all when I stopped.  Thanks for the positivity you bring.  I hope you have a good day today.
Link to comment
Share on other sites

One month of use, this is so incredibly unfair, no wonder you doubt what's happening to you.  I want to tell you about a member named VonDark who only used a benzo for a short time like you and he went through hell.  He struggled with the desire to reinstate and day after day there were many of us who pleaded with him not to, that his recovery would come and he'd be glad he didn't reinstate.  Well, he sent me a PM recently letting me know he's completely healed from his nightmare and he's so grateful he stayed the course. 

 

I know you're not thinking of reinstating but please know that your recovery will come too, don't lose hope. 

Link to comment
Share on other sites

Thank you.  I know it's not good to get stuck on the symptoms but it's so hard not to.  I keep needing so much reassurance that this is "normal"  I see alot of positive posts on the site today and it's uplifting.  Thank you for sharing about VonDark that makes me hopeful too.
Link to comment
Share on other sites

Confused:

 

In the dark days we all need constant reassurance bc this is so astonishing that all this can be from one stupid med - but it is.

your symptoms are truly normal and you will pull through this. It can feel slow. But relief can sneak up on you. like yesterday I realized I have had 4 days without a hint of my usual whooshing tinnitus (it usually flared in the morning..). I was like " huh..how about that?!!"

That is just one example.

 

There is hope- telling you this bc I am personally seeing this for myself :thumbsup:

 

Link to comment
Share on other sites

Is anyone else still struggling to believe all of these sysmtoms are from wd.  I knew nothing about this before it happened to me.  I feel like such a hypochondriac now.  I feel like most people have come to the fact that this is all wd and we just wait it out.  But I'm stuck between wondering if I should go back and forth between doctors for every symtom or if I should just accept this.  It's hard to accept when there is no doctor telling me oh yes this is from one month of benzos.  It's so time consuming all the appointment s and everything.  So far my symptoms are

 

Light sensitivity, head pressure pains, eye blur, hair loss, muscle pain, tight chest throat, loss appetite, tingling, numbness, feeling like body is not connected, and so much more most of the mental stuff is better and I dont even want to talk or think of that right now.

 

 

Trust me I did the leg work on going to every doctor for everybody symptom back when I was having interdose withdraws and all my tests were fine. All that iis benzo withdrawls.

Link to comment
Share on other sites

×
×
  • Create New...